Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


DiD my meds cause premature gray hair?
Dec 16, 2009

Its very odd, but ever since I stopped my triple therapy ( Ive been undetectable for many years) My gray hair is changing back to its original color! At age 67 I would expect to be gray, therfore the color change is a complete surprise.

I was taking Norvir, Truvada and Lexiva; has anyone or any study found this effect?

Thanks

Response from Dr. Henry

I have had a handful of patients note premature graying with various HIV regimens without any clear general pattern or linkage to a particular drug. Hair can change color for a variety of non-HIV related reasons as well including stress and family genetics. If any reader has had the same experience with the same regimen (boosted Lexiva + Truvada) please comment/post! KH



Previous
Can I have a healthy baby?
Next
SIDE EFFECTS OF MEDICATION

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement